Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Proof of an inequality for trigonometric polynomials


Author: G. K. Kristiansen
Journal: Proc. Amer. Math. Soc. 44 (1974), 49-57
MSC: Primary 42A04; Secondary 26A75
DOI: https://doi.org/10.1090/S0002-9939-1974-0340916-2
MathSciNet review: 0340916
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let a trigonometric polynomial have only real roots. An inequality is proved, relating the average value of the trigonometric polynomial between two consecutive roots to its maximal absolute value.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A04, 26A75

Retrieve articles in all journals with MSC: 42A04, 26A75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0340916-2
Article copyright: © Copyright 1974 American Mathematical Society